MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY-HYDRAGRIP SURGICAL CLAMPS; CLAMP, VASCULAR

EDWARDS LIFESCIENCES, PR FOGARTY-HYDRAGRIP SURGICAL CLAMPS; CLAMP, VASCULAR
Model Number EVERGRIP86
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Great Vessel Perforation (2152)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during clamping of the patient aorta, this pair of evergrip inserts did not hold and fell off.This caused the clamps spike to perforate the aortic wall, leading to patient minimal blood loss.This aortic perforation was fixed with a surgical suture of about 0.5x0.5 cm.The inserts could be retrieved with no need of additional intervention.No further patient consequences were reported.The inserts were available for evaluation.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation) updated section d9, h6 (component code), h6 (impact code), h6 (investigation findings) and h6 (investigations conclusions).Finally, no device was available for evaluation as it was not retained by the customer.Without return of the product, a complete investigation of the reported event is unable to be performed.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Further investigation was performed at the manufacturing site.As part of the device manufacturing, before the molding process, the ribs component of the insert are inspected to ensure it is straight and that the pins are inserted into the holes and aligned.After molding process the units are inspected to verify the ribs of the inserts are not folded.In a sampling process units are visually inspected to ensure they are free from curvatures and appear straight and a second inspection is performed using a hemostat to verify the inserts fit along the entire hemostat, fit securely without shifting or falling off, ensuring a stable and consistent fit.

Brand Name
FOGARTY-HYDRAGRIP SURGICAL CLAMPS
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22493138
Report Number2015691-2025-05666
Device Sequence Number4272615
Product Code DXC
UDI-Device Identifier00690103044577
UDI-Public(01)00690103044577(17)270502(11)240502(10)65694915
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVERGRIP86
Device Lot Number65694915
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight106 KG